# SDR COMA0760473

- Difficulty date: July 11, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 21,676 hours, 19,861 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5512 - RECEIVED NOSE GEAR DISAGREE AFTER TAKEOFF.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  FOUND NLG CENTERED/EXTENDED PROXIMITY SENSOR OUT OF ADJUSTMENT.  ADJUSTED SENSOR.  NO FURTHER DEFECTS.
